MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; MANTA VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; MANTA VASCULAR CLOSURE DEVICE
Catalog Number 2115NE
Medical Device Problem Codes Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: " during the tavi procedure when the physician opened the manta device, he saw that the bypass tube with the anchor and collagen inside the tube went outside of the delivery tube.However, the physician tried to connect the manta device to the manta sheath, but without success.The connection between the device and sheath was impossible.Then the physician decided to use second device, and everything finished perfect." additional information: "insertion occurred in the invasive cardiology department.Micro puncture and ultrasound were utilized to gain central access.There was no reported calcification.Anatomical insertion site of the device: femoral artery.The device kinked during the attempt.Issue resolved by using another manta device and was successful.".
 
Additional Manufacturer Narrative
(b)(4) udi will be added to the follow up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).One unit of manta and sheath were returned for evaluation.Blood particulates were noted on the unit.The unit was decontaminated and inspected.The delivery tube was observed to have a kink.Displacement of the valve was noted.The device lot history record review for lot number mn2201438 manta 18f ce indicated no non-conformities related to this lot, therefore supporting the device met material, assembly, and performance specifications before shipment.The case details were reviewed.Following the tavi, an 18f manta was deployed to the measured depth for closure.While inserting the bypass tube through the hemostatic valve of the manta sheath, the surgeon encountered severe resistance attempting to advance the bypass tube into the sheath hub.Bending and kinking occurred to the manta device when met with resistance.The first 18f ce manta device and sheath were removed, and a new 18f ce manta device and sheath (lot number mn2401574) were loaded and deployed successfully.A capa was previously opened under teleflex quality system to address this issue.Based on the investigation, the root cause has been determined to be manufacturing related.Further investigation related to this event will be initiated if the occurrence rate exceeds the limit as per the capa.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
MANTA 18F
Common Device Name
MANTA VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21695612
Report Number3010252479-2025-00031
Device Sequence Number15718056
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)220118(17)230718(10)MN2201438(21)
Combination Product (Y/N)N
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2023
Device Catalogue Number2115NE
Device Lot NumberMN2201438
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown